# SDR 05FDEA03312

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,715 hours, 26,329 cycles
- Engine: Ge CF66D
- Engine time: 20,014 hours, 8,251 cycles
- System (JASC): 7600 · Engine Controls
- Part: Tube
- Part number: D107300102
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THRU FL200, NOTICED NR 2 ENGINE WOULD NOT SPOOL UP FOR LEVEL OFF.   N1 REMAINED AT LESS THAN 35 N1, N2 60 PERCENT.  NR 2 THROTTLE HAD A VERY  LIGHT TRAVEL FORCE AND FELT DISCONNECTED.  ACCOMPLISHED RED TABS AND SHUT DOWN ENGINE DUE TO ENGINE BEING UNRESPONSIVE TO THROTTLE COMMANDS.  T/S AND FOUND CDP LINE LOOSE AT MEC RETORQUED AND SAFETY LINE IAW SMP RAN NR 2 ENGINE AT HIGH POWER IAW JRH 4-5, NO DEFECTS NOTED.  OK FOR SERVICE.
